Q. Swelling on head of penis after masturbation. What is it?

Answered by
Dr. Aamir Mohd
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 05, 2016 and last reviewed on: Sep 18, 2019

Hello doctor, I am a 25 year old male, unmarried and had no physical relationship yet. Earlier, I have got circumcision. Now swelling of penis head is present. The swelling is more prominent on the left side but difference can be seen on all sides. I believe this happened two weeks ago, but I noticed it before a week or so because the swelling or bulging is not actually painful by itself. The cut of the pee hole has swollen from below and looks like a beak. Thick transparent liquid seeps out consistently. On pressing the swollen area on the sides, hardened veins are felt. When I noticed it first time, the veins were very hard and lumpy. It is a little less right now and swelling is also comparatively less than before.

Due to constant attention and pressing, there is slight piercing feeling in that section but this disappears after rest. There is slight discomfort, maybe because I have constant attention about it. Voluntary erection has become difficult but happens fine by itself sometimes and in sleep. I feel there is reduced stiffness and duration. There is no pain or obstruction during urinating or other discharge. Please help.

#

Hello,

Welcome to icliniq.com.

Kindly answer these questions, so that I can help you better.

  • Do you masturbate a lot? If so, how many times in a week?
  • Is it done by lying on bed and pressing your penis?
  • Did you get fever since the swelling?

Revert back with the information to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Hello doctor,

I usually masturbate only once a week. I am in a relationship right now. Occasionally I masturbate continuously for 3 nights but only once per night. Yes, I do masturbate lying on bed by pressing penis. I have no fever or any other side effects. Please help me, I am very worried.

#

Hi,

Welcome back to icliniq.com.

  • You have to stop masturbating lying on bed permanently and in routine for two weeks. Do not press your penis hard while masturbating.
  • You have to stop worrying about it. The penis swelling will go within a week when you stop masturbating and do not think about swelling a lot.
  • If the swelling do not go after one week then you can get back.
  • Do not worry it is not a big issue. Relax and concentrate on your studies. Play outdoor games like badminton, football and cricket.

For further queries consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 
1 out of 1 likes

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is masturbation the reason for my premature ejaculation?

I am suffering from premature ejaculation ... Kindly suggest medicine for premature ejaculation ...   Read full

Chymoral forte taken for edema in legs resulted in penile swelling. Kindly help.

.. Your father has swelling above the penis which is reduced after passing urine. Recently he took Chymoral forte. No urinary issues like dribbling or thinning of stream. Alright, I actually appreciate if I could see the picture of the swelling. Bu...   Read full

I had antibiotics for chest infection. Could that be the reason for swollen penis tip?

It is difficult to retract the foreskin and also there was blood after masturbation ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»
I am experiencing abdominal bloating and severe acidity. Are these side effects of antibiotics?
Hello doctor, I have been experiencing bloating and acidity during the menopause years. After experiencing a burning se...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.